# SDR UPS02239974

- Difficulty date: November 22, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,622 hours, 43,789 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Leading Edge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT LE, REMOVABLE SECTION, SOME SCREWS HAVE PULLED THROUGH ON UPPER SURFACE AT O/B END (INTERSECTION OF NR 6 KREUGER & NR 5 SLAT).   REPAIR CARRIED OUT IAW SMRO EO 2002-057-003.
